# SDR UPS05443799

- Difficulty date: January 4, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT BLG WHEEL WELL AFT BULKHEAD STA 1480 APU DUCT PASSING HOLE CUTOUT SUSPECT CRACKED AT 10:30 POSITION AS MARKED.  LEFT BS 1480 BULKHEAD WEB APU DUCT CUTOUT REPAIR CARRIED OUT AS PER EO B747-5310-C APPENDIX B FIG 4 AND DWG 144U2602.
